# SDR 20001026SH018

- Difficulty date: July 29, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 356H2802
- Part serial: 2695
- Condition: Inoperative
- Location: Exterior Lights
- Part time: 647 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY BOX UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
